MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PAINPRO AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PAINPRO AMBULATORY INFUSION PUMP
Model Number NIMBUS II PAINPRO
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The historical test records were reviewed in the qos system.All test relevant to the reported issue have passed.All other tests were found to have been completed.Service tests were completed three times on the pump: 01/18/2021, 12/24/2021, and 1/10/2023, with all tests passing.Complaint evaluation was completed on 05/17/2024.The pump was tested with the following testing protocol for battery and power complaints.The pump's event log was pulled as part of the evaluation and upon review it was noted that there were several abrupt power offs found in the log.An abrupt power off can be seen in the event log on event lines 0-3 by the "log_event_on" code without an "log_event_off" code before it.Seeing the code "log_event_on" code without an "log_event_off" code before it points to the abrupt power off as it means that the pump had to be powered on without being powered off prior, meaning that it turned off on it's own.The mdr reportability of this complaint was being upgraded to "yes", as the condition was determined to be reportable according to the updated mdr decision tree guide.Upon further evaluation there were no loose connections or components inside of the device.Reported issue found, device does not meet specification.A capa had been opened in order to fully investigate and address the root causes of the reported events.[reference: complaint # (b)(4)].
 
Event or Problem Description
Pump was returned on (b)(6) 2024 and evaluated.The mdr reportability of this complaint was being upgraded to "yes", as the abrupt power off reported by the end user was now determined to be reportable according to the updated mdr decision tree guide.Patient was involved, but not harmed.

Brand Name
NIMBUS II PAINPRO AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19359455
Report Number3011581906-2024-00574
Device Sequence Number20418685
Product Code FRN
UDI-Device Identifier00817170020086
UDI-Public00817170020086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II PAINPRO
Device Catalogue NumberNIMBUS II PAINPRO
Device Lot Number170907-1188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1285-2024
Patient Sequence Number1
Patient SexUnknown